MAUDE Adverse Event Report: COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number PMB8-7-14-80
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use a paramount mini balloon expandable stent along with non-medtronic 7fr sheath and 0.014" guide wire during procedure to treat a moderately calcified plaque fibrous lesion in the right proximal renal artery with 90% stenosis.The vessel is moderately tortuous.The vessel diameter and lesion length are 7mm and 15mm respectively.There was no damage noted to packaging.There was no issue noted when removing device from hoop/tray.The device was prepped per ifu with no issues noted.The device failed to cross/position.It was reported that the physician attempted to direct stent with the paramount mini; however, the stent would not cross the lesion.Physician took a stent and balloon out and predilated with a 3.0 x 15 coronary balloon.The stent was noted to not be securely positioned on the balloon and the physician elected to use a different paramount mini in its place.The stent was not securely attached to the balloon and was not reinserted in the patient.The device was safely removed from the patient with no difficulties noted during removal.The procedure was completed and the patient was discharged home without injury.A 3.0x15 coronary balloon was used for pre dilation and paramount mini 6x14 was implanted.The device did not pass through a previously deployed stent.There was resistance encountered when advancing the device with no excessive force used.There was no vessel damage noted.There was no patient injury reported.

Brand Name
PARAMOUNT MINI GPS BALLOON-EXPANDABLE BILIARY STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key10683710
Report Number2183870-2020-00333
Device Sequence Number3208239
Product Code FGE
UDI-Device Identifier00821684006580
UDI-Public00821684006580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2021
Device Model NumberPMB8-7-14-80
Device Catalogue NumberPMB8-7-14-80
Device Lot NumberA643161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1